# SDR SWAA2021072887547

- Difficulty date: June 23, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 52,282 hours, 33,778 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Torn
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORN SERVICE DOOR SHIM GIRT BAR FITTING AT FWD GALLEY AREA (2 EA) ; 2021-288085 / [01] REPLACED SERVICE DOOR SHIM GIRT BAR FITTING AT FWD GALLEY AREA (2 EA) IAW AMM-25-66-02-400-801; [02] REPLACED SERVICE DOOR SHIM GIRT BAR FITTING AT FWD GALLEY AREA (2 EA) IAW AMM-25-66-02-400-801.
